# SDR ASAA2021040434506

- Difficulty date: April 4, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 44,749 hours, 13,459 cycles
- System (JASC): 2210 · Autopilot System
- Part: Module
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WHEN DISCONNECTING AUTOPILOT A CHANNEL NO HORN ANNUNCIATED. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 22-12 TASK 817 FOR CHECK OF AURAL WARNING MODULE DFCS BITE TEST AURAL WARNING ON DISCONNECT CHECKS GOOD.
